| Model Number |
3003-009 |
| Medical Device Problem Code |
Device Slipped (1584)
| Health Effect - Clinical Code |
Laceration(s) (1946)
| Date of Event |
11/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As the product in question complies with the specification and no deviations were found that could cause or contribute to the reported incident, we suspect that maybe the pinning technique was not optimal, as described in the product's instruction manual (secure the patient's head to the skull clamp): "adjust the skull clamp to the width of the patient's head in the manner that the two skull pins in the rocker arm are equidistant from the centerline of the head and the single skull pin at the extension assembly is in line with this centerline.".
Event or Problem Description
Customer informed us on (b)(6) that one of our products was involved in a case in which a laceration occured.
Additional Manufacturer Narrative
The following information has been corrected within this follow-up report.D4: device serial number.